# SDR CALA2019021100242

- Difficulty date: February 11, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 91,003 hours, 12,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMER LT CAPACITY TEST FOUND DR 1L EXIT IDENT, EXIT SIGN CAN NOT ILLUMINA TE STAY ON 15 MINUTES. REPLACED THE DR 1L BATTERY (M33093) AND C/O EMER LIGHT BATTERY CAPACITY TEST FOUND NORMAL REF AMM 33-51-06-960-802 REV 85.
